Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Abdominal cramps, headache, darkened lips, came off birth pills. What could be this?

Hi my name is Chloe and I am 20 years old. I have a 1 year old son. I have come off my pill. Yasmin 2 weeks ago. I had unprotected sex about a week ago. I have been having lower abdominal cramps like period pains but a bit more painful! It comes and goes. I also get bad headaches at least 2 times a day. I wake up on a morning and I don't feel like my usual self. I feel sick to my stomach! I have lost my appetite and my nipples have darkened and my boobs are so sensitive. Can this because I have come off my birth control pills? I don't trust pregnancy tests because in my last pregnancy it took 6 weeks to get a positive result.
Asked On : Wed, 1 May 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for your query.
There may be two possibilities of your symptoms-
1) These symptoms may be because of pregnancy because you had unprotected sex without using any type of contraception. So you should consult a gynecologist for urine, blood test and a pregnancy test to rule out pregnancy.
2) These symptoms may be withdrawal symptoms of pills.
Don't worry.
Take care.
Answered: Wed, 1 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor